Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 83, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 19, 2009, 5:10 PM EDT for Brevard County, Indian River County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2009, 5:10 PM EDT (21:10 UTC)
- Expired
- Jul 19, 2009, 6:01 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Indian River County, FL
The radar
The Melbourne radar (KMLB), 37 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:15 PM EDT | HAIL 0.5 | 3 S Roseland, FL | REPORT FROM COCORAHS SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 192110
SVRMLB
FLC009-061-192230-
/O.NEW.KMLB.SV.W.0083.090719T2110Z-090719T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
510 PM EDT SUN JUL 19 2009
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BREVARD COUNTY IN FLORIDA
NORTHEASTERN INDIAN RIVER COUNTY IN FLORIDA
* UNTIL 630 PM EDT.
* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROSELAND...AND MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
BAREFOOT BAY...GRANT...SEBASTIAN INLET AND SEBASTIAN INLET
RECREATION...VERO LAKE ESTATES....AND US 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 2766 8037 2768 8038 2766 8038 2764 8063
2791 8072 2800 8055 2794 8052 2796 8051
2801 8054 2802 8052 2783 8042 2784 8042
2782 8042 2767 8035
TIME...MOT...LOC 2110Z 233DEG 14KT 2782 8048
$$
MOSES2 follow-up statements
000
WWUS52 KMLB 192132
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT SUN JUL 19 2009
FLC009-061-192230-
/O.CON.KMLB.SV.W.0083.000000T0000Z-090719T2230Z/
INDIAN RIVER-BREVARD-
532 PM EDT SUN JUL 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN BREVARD AND NORTHEASTERN INDIAN RIVER COUNTIES...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VERO LAKE ESTATES...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSELAND...SEBASTIAN INLET...WABASSO...WINTER BEACH...DISNEYS VERO
BEACH RESORT...JAYCEE PARK...VERO LAKE ESTATES...AND INDIAN RIVER
SHORES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
DOPPLER RADAR CONTINUES TO INDICATE SOME WEAK ROTATION WITHIN THIS
STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO OR WATERSPOUT MAY
STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
&&
LAT...LON 2766 8037 2768 8038 2766 8038 2764 8063
2784 8067 2789 8050 2771 8040 2771 8039
2775 8040 2781 8045 2786 8046 2787 8048
2790 8048 2790 8047 2767 8035
TIME...MOT...LOC 2131Z 278DEG 8KT 2775 8053
$$
MOSES000
WWUS52 KMLB 192201
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
601 PM EDT SUN JUL 19 2009
FLC009-061-192212-
/O.CAN.KMLB.SV.W.0083.000000T0000Z-090719T2230Z/
INDIAN RIVER-BREVARD-
601 PM EDT SUN JUL 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD AND
NORTHEASTERN INDIAN RIVER COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 2766 8037 2768 8038 2766 8038 2764 8063
2784 8067 2789 8050 2771 8040 2771 8039
2775 8040 2781 8045 2786 8046 2787 8048
2790 8048 2790 8047 2767 8035
TIME...MOT...LOC 2202Z 278DEG 8KT 2774 8045
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:27 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 19, 2:27 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 227 PM EDT SUN JUL 19 2009 .DISCUSSION... CURRENT/TONIGHT...OUTFLOW BOUNDARY GENERATED FROM CONVECTION EARLIER THIS MORNING HAS PASSED SOUTH OF THE ORLANDO AREA AND CONTINUES TO MOVE S/SE. KMLB SHOWING SEA BREEZE FORMING OFFSHORE AND SHOULD BE ABLE TO MOVE INLAND SOUTH OF THE CAPE THROUGH MID/LATE AFTERNOON. WILL HAVE TO WATCH INTERACTIONS BTW THIS SOUTHWARD MOVING OUTFLOW BOUNDARY AND SEA BREEZE FOR ADDITIONAL SHOWER AND STORM DEVELOPMENT THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE THROUGH SUNSET. OVER THE NORTH COOLER TEMPS AND THICKER CLOUD COVER SHOULD LIMIT ADDITIONAL SHOWER/STORM DEVELOPMENT...HOWEVER STILL CAN NOT RULE OUT AT LEAST A CHANCE FOR FURTHER SHOWER ACTIVITY THROUGH EARLY EVENING. MONDAY...FRONTAL BOUNDARY WILL REMAIN STALLED NORTH OF THE AREA WITH AN UPPER LEVEL TROUGH EXTENDING SOUTHWARD OVER THE EASTERN CONUS INTO FLORIDA. COOLER TEMPS ALOFT...UPPER LEVEL DISTURBANCES ROUNDING THE BASE OF THE TROUGH...AND DEEP MOISTURE OVER THE AREA WILL MAKE FOR ANOTHER ACTIVE DAY ACROSS ECFL. HAVE KEPT LIKELY RAIN CHANCES IN FOR MONDAY WITH POPS AT 60%. A FEW STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE AREA. EARLIER START AND GREATER COVERAGE OF CONVECTION WILL KEEP TEMPS COOLER MONDAY WITH HIGHS AROUND THE UPPER 80S/NEAR 90. ** PREV DISC ** TUE...AN EASTERLY WAVE WILL BEING TO AFFECT THE BAHAMAS WITH HIGHER RAIN CHANCES WITH LOW LVL FLOW INCREASING FROM THE ESE THROUGH THE DAY ACROSS E CENTRAL FL. PWATS FORECAST SLIGHTLY ABOVE CLIMO NORMS FROM 1.8-1.9 INCHES AND REMNANT H5 TROUGH TO THE WEST WITH SW MID LYR FLOW SO WILL CONTINUE POPS AROUND 50 PCT. HIGHS UPPER 80S TO AROUND 90. WED-FRI...MODELS SHOW MAIN EASTERLY WAVE AXIS LIFTING NWD TWD THE MID ATLC COAST WITH LIGHT ONSHORE FLOW WED BECOMING SE BY THU. APPEARS MOISTURE LEVELS WILL DECREASE SOME...ESPEC ACROSS NRN SECTIONS TOWARD THE END OF THE WEEK...SO WILL LOWER POPS TO 30/40 ACROSS NRN/CENTRAL SECTIONS BY FRI. LESS MORNING CLOUD COVER AND SLOWER INLAND PROGRESSION OF EAST COAST SEA BREEZE EXPECTED AS WELL WHICH SHOULD ALLOW HIGHS TO RISE TO LWR-MID 90S FOR THE INTERIOR BY LATE WEEK. SAT-SUN...THE SFC RIDGE AXIS WILL SHIFT SLOWLY NWD ACROSS CENTRAL FL FOR THE UPCOMING WEEKEND WITH MOISTURE LEVELS INCREASING FROM SOUTH TO NORTH. FOR NOW WILL KEEP POPS CLOSE TO CLIMO LEVELS AROUND 40 PCT. && .AVIATION... TEMPO IFR/MVFR CONDS IN SCT SHRA/TSRA ACTIVITY WILL BE POSSIBLE THROUGH THE AFTERNOON...MAINLY FOR KMLB/KVRB WITH BOUNDARY INTERACTIONS ALONG THE EAST COAST SEA BREEZE. WILL ONLY KEEP VCSH IN NORTHERN TERMINALS FOR NOW...BUT CHANCE STILL REMAINS FOR ADDITIONAL SHRA/TSRA ACTIVITY THROUGH EARLY EVENING. && .MARINE... SOUTHERLY FLOW WILL BE AROUND 5-10 KNOTS THROUGH MONDAY WITH SEAS AOB 3 FT. SW STEERING FLOW WILL TRANSPORT SCATTERED SHOWERS AND THUNDERSTORMS OFFSHORE ONCE AGAIN MONDAY AFTERNOON. TUE-THU...MAINLY SE FLOW FOR THE UPCOMING WEEK TO 10-15 KNOTS OFFSHORE. EXPECT ESE SWELLS TO INCREASE TO 3-5 FT OFFSHORE AFTER MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 70 86 / 30 60 30 40 MCO 72 88 71 90 / 30 60 30 40 MLB 75 87 71 87 / 30 60 30 50 VRB 74 88 70 88 / 30 60 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WEITLICH LONG TERM....PENDERGRAST
Hazardous weather outlook, Jul 19, 4:00 AM EDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT SUN JUL 19 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-191900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 400 AM EDT SUN JUL 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND LIGHTNING STORMS WILL STREAM OFF THE GULF OF MEXICO AND ACROSS LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES WITHIN A BAND OF DEEP MOISTURE. THE PRIMARY THREAT FROM THESE STORMS THIS AFTERNOON WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY DOWNBURST WINDS UP TO 50 MPH AND SMALL HAIL AS THEY MOVE EAST TO NORTHEAST AROUND 15 TO 20 MPH. SURFACE HEATING AND COOLING TEMPERATURES ALOFT...WILL PRODUCE A THREAT FOR ISOLATED SEVERE STORMS ALONG THE SPACE AND TREASURE COASTS LATE THIS AFTERNOON. THE EAST COAST SEA BREEZE WILL LIKELY DEVELOP THIS AFTERNOON FROM THE CAPE SOUTHWARD BUT A BIT QUICKER ALONG THE TREASURE COAST. THIS SEA BREEZE BOUNDARY SHOULD BE THE FOCUS FOR ISOLATED LATE AFTERNOON STORMS CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS...COIN SIZE HAIL AND EVEN A BRIEF TORNADO. FREQUENT TO EXCESSIVE LIGHTNING STRIKES WILL ACCOMPANY THE STRONGER STORMS. THE BEST CHANCE FOR SUCH STORMS WILL OCCUR BETWEEN 4 AND 8 PM. INDIVIDUAL CELL MOTION WILL BE TOWARD THE EAST AT 10 TO 15 MPH. PLAN AHEAD FOR THE ONSET OF LIGHTNING BY IDENTIFYING A CLOSE AND SECURE SHELTER THAT YOU CAN QUICKLY MOVE TO IF A STORM APPROACHES WHILE OUTSIDE. ...FLOOD IMPACT... BANDS OF MODERATE TO HEAVY RAIN MOVING OFF THE GULF OF MEXICO MAY AFFECT NORTH LAKE AND VOLUSIA COUNTIES TODAY WITH ACCUMULATIONS OF ONE TO TWO INCHES. IN ADDITION...LOCALLY VERY HEAVY RAIN FROM STRONG STORMS LATE THIS AFTERNOON ALONG PORTIONS OF THE SPACE AND TREASURE COASTS WILL HAVE THE POTENTIAL TO PRODUCE 2 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME...CAUSING TEMPORARY FLOODING OF SOME ROADS AND LOW LYING AREAS. ...RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...MARINE THUNDERSTORM GUST IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE QUICKLY TOWARD THE EAST TO NORTHEAST AROUND 15 TO 20 MPH OVER NORTHERN EAST CENTRAL FLORIDA AND OFFSHORE OF THE VOLUSIA COUNTY COASTLINE THIS AFTERNOON. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ALONG THE EAST COAST SEA BREEZE AND MOVE EAST TO NORTHEAST AROUND 10 TO 15 MPH LATE THIS AFTERNOON FROM THE CAPE SOUTHWARD. THE SEA BREEZE WILL MAKE A BIT MORE INLAND PENETRATION THAN SATURDAY...THOUGH A FEW STORMS MAY STILL DEVELOP OVER THE INTRACOASTAL WATERS. BOATERS SHOULD ANTICIPATE MARINE WARNINGS AS STORMS WILL BE CAPABLE OF WIND GUSTS 35 KNOTS OR HIGHER AND FREQUENT TO EXCESSIVE LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN UPPER LEVEL TROUGH WEST OF THE AREA AND COLD MID LEVEL TEMPERATURES WILL BRING A CHANCE OF STRONG TO POSSIBLY SEVERE STORMS MONDAY AFTERNOON. HIGH MOISTURE LEVELS WILL ALLOW SCATTERED STORMS THROUGH MID WEEK AND THEN A SLIGHTLY LOWER COVERAGE OF STORMS IS EXPECTED TO END THE WORK WEEK AS SOME DRIER AIR MOVES OVER THE NORTHERN HALF OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK
In the hours before
Special weather statement, Jul 19, 11:23 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1123 AM EDT SUN JUL 19 2009 FLZ045-144-191615- ORANGE-SOUTHERN LAKE COUNTY- 1123 AM EDT SUN JUL 19 2009 ...STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL LAKE COUNTY...WESTERN ORANGE COUNTY... AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER CLERMONT...MOVING EAST AT 15 TO 20 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE BAY HILL...DOCTOR PHILLIPS...ORLOVISTA AND UNIVERSAL STUDIOS. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO MARBLE SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. JP
Local storm report, Jul 19, 1:46 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
146 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND GST 4 WSW PLAYALINDA BEACH 28.62N 80.69W
07/19/2009 M46 MPH BREVARD FL OTHER FEDERAL
40 KNOTS/46 MPH GUST FROM 300 DEGREES AT SHUTTLE LANDING
FACILITY.
&&
JRCSpecial weather statement, Jul 19, 4:01 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 401 PM EDT SUN JUL 19 2009 FLZ047-053-054-058-059-064-192130- INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE- 401 PM EDT SUN JUL 19 2009 ...STRONG THUNDERSTORMS TO AFFECT INDIAN RIVER COUNTY...MARTIN COUNTY...OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...ST. LUCIE COUNTY...SOUTHERN BREVARD COUNTY... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 9 MILES NORTH OF FOUR SEASONS ESTATES...MOVING EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE SAINT LUCIE AIRPORT AND SAINT LUCIE VILLAGE. OTHER STRONG TO POSSIBLY SEVERE STORMS WILL DEVELOP AS OUTFLOW BOUNDARIES COLLIDE WITH THE EAST COAST SEA BREEZE ACROSS THE COASTAL COUNTIES. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES...WHICH COULD BECOME EXCESSIVE. GUSTY WINDS OF 40 TO 50 MPH ARE ALSO POSSIBLE...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SMALL HAIL IS EXPECTED IN A FEW OF THE STORMS. SEEK SHELTER INDOORS BEFORE THE STORMS THREATEN YOUR AREA. RL
Local storm report, Jul 19, 5:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 5 NW FORT PIERCE 27.50N 80.37W
07/19/2009 M70 MPH ST. LUCIE FL ASOS
FORT PIERCE AIRPORT RECORDED A WIND GUST OF 270 DEGREES
AT 61 KNOTS.
&&
DVDThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:23 PM EDT | Special Marine Warning | MLB | 112 min | |
| Jul 19, 4:40 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 54 min |
| Jul 19, 6:06 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee | 35 min |
| Jul 19, 7:03 PM EDT | Special Marine Warning | MLB | 117 min | |
| Jul 19, 7:11 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 49 min |
| Jul 19, 7:22 PM EDT | Areal Flood Advisory | MLB | Brevard | 113 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.